International Journal of Mathematical Analysis

International Journal of Mathematical Analysis is publishing peer-reviewed, high quality research papers in all branches of pure and applied analysis including concepts of analysis in broader and abstract settings.

Editorial office e-mail: ijma@m-hikari.com

Editor-in-Chief: Giuseppe Caristi, University of Messina, Italy

Papers submitted to International Journal of Mathematical Analysis are screened for plagiarism using Similarity Check / iThenticate plagiarism detection tools.

The articles published in International Journal of Mathematical Analysis are digitally preserved in Portico, a leading digital preservation service whose mission is to preserve scholarly literature and to ensure long-term access to electronic archives.

Hikari provides citation information of the articles published by International Journal of Mathematical Analysis available at the web page associated to the respective paper.

Recent Articles

A.V. Romanov
      On discrete semi-flows with universally measurable Ellis semigroup
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 18, 863-867

Ersin Kizgut, Murat Yurdakul
      Remarks on strictly singular operators
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 18, 883-890

F. Fonseca
      A solution of the two-dimensional Zakharov-Kuznetsov equation using lattice-Boltzmann and He's semi-inverse method
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 18, 891-900

International Journal of Mathematical Analysis

Bibliographic Information:

ISSN: 1312-8876 (Print)
ISSN: 1314-7579 (Online)

doi:10.12988/ijma